# SDR AALA20170512002

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 4,380 hours, 1,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OPERATIONAL CYLINDER FOR THE L3 DOOR FOUND WITH THE PRESSURE LOW, IN RED BAND. SERVICED L3 DOOR PRESSURE TO GREEN BAND IAW AMM 52-10-00.
